Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Sharp entropy bounds for self-shrinkers in mean curvature flow

Or Hershkovits and Brian White

Geometry & Topology 23 (2019) 1611–1619
Abstract

Let M m+1 be a smooth, closed, codimension-one self-shrinker (for mean curvature flow) with nontrivial k th homology. We show that the entropy of M is greater than or equal to the entropy of a round k-sphere, and that if equality holds, then M is a round k-sphere in k+1.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 34.204.187.106 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
mean curvature flow, entropy, shrinker
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 49Q20
References
Publication
Received: 7 March 2018
Accepted: 29 September 2018
Published: 28 May 2019
Proposed: Tobias H Colding
Seconded: Gang Tian, Bruce Kleiner
Authors
Or Hershkovits
Department of Mathematics
Stanford University
Stanford, CA
United States
Brian White
Department of Mathematics
Stanford University
Stanford, CA
United States